Alert archive / Maine / Storm Warnings in 2017
Storm Warning 5, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Oct 29, 2017, 2:36 PM EDT. It took effect at Oct 30, 2017, 2:00 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2017, 2:36 PM EDT (18:36 UTC)
- In effect from
- Oct 30, 2017, 2:00 AM EDT
- Expired
- Oct 30, 2017, 1:15 PM EDT
- In force
- 11 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
291 WHUS71 KCAR 291836 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 236 PM EDT SUN OCT 29 2017 ANZ050-051-300245- /O.UPG.KCAR.HF.A.0001.171030T0600Z-171030T1800Z/ /O.NEW.KCAR.HF.W.0001.171030T0600Z-171030T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 236 PM EDT SUN OCT 29 2017 ...HURRICANE FORCE WIND WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HURRICANE FORCE WIND WARNING, WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THE HURRICANE FORCE WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 65 KT. * SEAS...17 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURRING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ052-300245- /O.UPG.KCAR.HF.A.0001.171030T0600Z-171030T1800Z/ /O.NEW.KCAR.SR.W.0005.171030T0600Z-171030T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 236 PM EDT SUN OCT 29 2017 ...STORM WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING, WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THE HURRICANE FORCE WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 60 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
7 follow-up statements
609 WHUS71 KCAR 291837 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 237 PM EDT SUN OCT 29 2017 ANZ050-051-300245- /O.CON.KCAR.HF.W.0001.171030T0600Z-171030T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 237 PM EDT SUN OCT 29 2017 ...HURRICANE FORCE WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 65 KT. * SEAS...13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURRING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ052-300245- /O.CON.KCAR.SR.W.0005.171030T0600Z-171030T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 237 PM EDT SUN OCT 29 2017 ...STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * WINDS...SOUTH 30 TO 40 KT WITH GUSTS UP TO 60 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
421 WHUS71 KCAR 300152 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 952 PM EDT SUN OCT 29 2017 ANZ050-051-301000- /O.CON.KCAR.HF.W.0001.171030T0600Z-171030T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 952 PM EDT SUN OCT 29 2017 ...HURRICANE FORCE WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 65 KT. * SEAS...13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURRING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ052-301000- /O.CON.KCAR.SR.W.0005.171030T0600Z-171030T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 952 PM EDT SUN OCT 29 2017 ...STORM WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * WINDS...SOUTHEAST 30 TO 40 KT WITH GUSTS UP TO 60 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
192 WHUS71 KCAR 300737 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 337 AM EDT MON OCT 30 2017 ANZ050-051-301200- /O.CON.KCAR.HF.W.0001.000000T0000Z-171030T1200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 337 AM EDT MON OCT 30 2017 ...HURRICANE FORCE WIND WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 65 KT. * SEAS...13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURRING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ052-301200- /O.CON.KCAR.SR.W.0005.000000T0000Z-171030T1200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 337 AM EDT MON OCT 30 2017 ...STORM WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...SOUTHEAST 30 TO 40 KT WITH GUSTS UP TO 60 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
511 WHUS71 KCAR 301029 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 629 AM EDT MON OCT 30 2017 ANZ050-051-301830- /O.CAN.KCAR.HF.W.0001.000000T0000Z-171030T1200Z/ /O.EXB.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 629 AM EDT MON OCT 30 2017 ...STORM WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HURRICANE FORCE WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING, WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE HURRICANE FORCE WIND WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTH WINDS 35 TO 45 KT WITH GUSTS UP TO 60 KT. SEAS 17 TO 22 FEET. * WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 60 KT. * SEAS...17 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ052-301830- /O.EXT.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 629 AM EDT MON OCT 30 2017 ...STORM WARNING NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 60 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
434 WHUS71 KCAR 301318 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 918 AM EDT MON OCT 30 2017 ANZ050>052-302000- /O.CON.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 918 AM EDT MON OCT 30 2017 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 60 KT. * SEAS...17 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
033 WHUS71 KCAR 301345 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 945 AM EDT MON OCT 30 2017 ANZ052-302000- /O.CAN.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/ /O.NEW.KCAR.GL.W.0029.171030T1345Z-171030T2000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 945 AM EDT MON OCT 30 2017 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. * WINDS...SOUTH 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ050-051-302000- /O.CON.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 945 AM EDT MON OCT 30 2017 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 60 KT. * SEAS...15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
518 WHUS71 KCAR 301715 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 115 PM EDT MON OCT 30 2017 ANZ050-051-310115- /O.CAN.KCAR.SR.W.0005.000000T0000Z-171030T2000Z/ /O.EXB.KCAR.GL.W.0029.000000T0000Z-171031T0200Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 115 PM EDT MON OCT 30 2017 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 14 TO 19 FEET. * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...14 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-310115- /O.EXT.KCAR.GL.W.0029.000000T0000Z-171031T0200Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 115 PM EDT MON OCT 30 2017 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. * WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 45 KT. * SEAS...8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Oct 29, 11:03 AM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Oct 29, 11:03 AM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1103 AM EDT Sun Oct 29 2017
.SYNOPSIS...
An intense area of low pressure will pass to the west of the
area late tonight and Monday. The low will bring high wind to
the area along with rain.
&&
.NEAR TERM /THROUGH MONDAY/...
11 AM Update...Forecast remains on track with cloudy skies and
some spotty showers beginning to move into far western areas.
Only update was to raise dewpoints several degrees across the
area. Temps are on target.
Previous discussion...
A high impact weather event likely very late
tonight through Monday evening with the main concern for
damaging wind and power outages...
High pressure continues to retreat to the east across the
Maritimes today as low pressure develops along the North
Carolina coast. TS Philippe is expected to race off to the
northeast today and should be off the NC coast by this evening.
The 00Z models differ with the NAM taking Philippe into the Gulf
of Maine Monday morning as a warm core system and the GFS,
Canadian, and ECMWF take the low further west toward Long Island
or even as far west as northern NJ. The model soundings have a
very strong jet pushing into the Downeast coast late tonight
with 925H wind peaking out around or shortly after 12Z Monday
morning at 70-80 knots with a 100 kt jet at 700H. Local office
studies indicate that if the average Max wind below 850H at Bar
Harbor and Eastport is greater than 90 knots, the Eastport to
Fryeburg pressure gradient is greater than 7 mb, and the MOS
sustained wind is greater than 23 knots at Bar Harbor that here
is a high likelihood that high wind warning criteria will be
met. In this case, all three meet criteria and expect a
significant high wind event with wind damage and the potential
for widespread power outages. The strongest wind will be along
the coast, the outer islands, and across the higher terrain. The
wind will not be as strong further inland, but still likely
will cause trees to be downed and widespread power outages.
Plan to upgrade to high wind warnings for all of the CWA. The
strongest wind is expected Monday morning, but as the low pulls
away and the lapse rates steepen across northern areas may still
see some wind gusts of 40 to 50 mph into Monday evening. In
addition to the wind, there will be rain, but the rain will be
secondary to the wind and no river flooding is expected. There
will likely be ponding of water on roads, and with all the wind
some debris will likely collect in storm drains and culverts
and may lead to some local flooding. Smaller streams will also
likely see some rises and can't rule out some isolated minor
flooding. Rainfall amounts will likely be in the 1 to 2 inch
range with locally higher amounts, and have mentioned some areas
of heavy rain late tonight into early Monday afternoon.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
Any lingering showers Monday evening will give way to partly
cloudy to mainly clear skies as strong low pressure moves north
of the region. Gusty southwest winds will continue across the
region Monday night. Tuesday will feature partly to mostly sunny
skies. Highs on Tuesday will range from the mid to upper 40s
north and low to mid 50s down east which is close to normal for
this time of year.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure will move east Tuesday night through Wednesday
with continued dry weather conditions and near seasonal
temperatures. A warm front approaches later Wednesday night
with increasing clouds and a few showers toward day break
Thursday. It could be cold enough up in the St John Valley for a
few snow snow showers at the start before changing to all rain
by early Thursday morning. Low pressure will move through
Quebec Thursday and Thursday night with showers likely in
advance of an approaching cold front. The front will cross the
region on Friday with a continued chance for showers. Much
cooler air will follow for the start of the weekend.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: LIFR to IFR conditions this morning will improve
some this afternoon to MVFR to low end VFR. Conditions will
lower again tonight into Monday to IFR to at times LIFR. Strong
surface wind expected late tonight into Monday along with LLWS.
SHORT TERM: Mainly VFR conditions Monday night through
Wednesday. Expect continued gusty southwest winds Monday night
into Tuesday. MVFR or lower conditions are expected in showers
by Thursday.
&&
.MARINE...
NEAR TERM: Expecting a period of sustained wind of 50 to 55
knots with gusts of 65 to 70 knots possible Monday morning. Have
upgraded the storm watch to a hurricane force wind watch. Seas
will build to 20 to 25 feet on the coastal waters Monday.
SHORT TERM: Gale force winds will likely continue Monday night
before diminishing to small craft advisory levels Tuesday.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Warning from 2 AM to 8 PM EDT Monday for MEZ001>006-
010-011-031-032.
High Wind Warning from 2 AM to 2 PM EDT Monday for MEZ015>017-
029-030.
MARINE...Hurricane Force Wind Watch from late tonight through Monday
afternoon for ANZ050>052.
&&
Near Term...CB
Short Term...Duda
Long Term...Duda
Aviation...CB/Duda
Marine...CB/DudaHazardous weather outlook, Oct 29, 2:35 PM EDT, 1 minute before
Hazardous Weather Outlook National Weather Service Caribou ME 235 PM EDT Sun Oct 29 2017 MEZ001>006-010-011-031-032-301845- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Piscataquis- Northern Washington- 235 PM EDT Sun Oct 29 2017 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for East Central Maine...Eastern Maine...Far Northern Maine...North Central Maine...Northern Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-301845- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 235 PM EDT Sun Oct 29 2017 ...HURRICANE FORCE WIND WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Hurricane Force Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Hurricane Force Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-301845- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 235 PM EDT Sun Oct 29 2017 ...STORM WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-301845- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington- 235 PM EDT Sun Oct 29 2017 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 2 PM EDT MONDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine and Interior DownEast Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:26 AM EDT | High Wind Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 34 hr |
| Oct 29, 3:27 AM EDT | Hurricane Force Wind Watch | CAR | 11 hr | |
| Oct 29, 2:36 PM EDT | Hurricane Force Wind Warning | CAR | 16 hr | |
| Oct 29, 2:41 PM EDT | Coastal Flood Statement | CAR | Hancock, Washington | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.